A Generalization of an Inequality of H. Groemer.
Monatshefte für Mathematik, Tome 68 (1964), pp. 393-395
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1964__68_177263,
author = {Wm. J. Firey},
title = {A {Generalization} of an {Inequality} of {H.} {Groemer.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {393--395},
year = {1964},
volume = {68},
zbl = {0133.15802},
url = {http://geodesic.mathdoc.fr/item/MOMA_1964__68_177263/}
}
Wm. J. Firey. A Generalization of an Inequality of H. Groemer.. Monatshefte für Mathematik, Tome 68 (1964), pp. 393-395. http://geodesic.mathdoc.fr/item/MOMA_1964__68_177263/